| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
03/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced negative dysphotopsia, shadow in the vision.The lens was exchanged for another lens model 01 month 19 days following the initial procedure.Clinical reason for explant was mentioned as negative dysphotopsia and patient was bothered.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in a.2.,a3.A.,b.3.,b5.,b6.,b7.,d.10 and h6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated, patient experienced blurred vision and can see the edge of lens.The issue was noticed one day post operative persisted till one month.There was no patient harm.